Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Dendritic compactifications of certain dendritic spaces

Bennie Jake Pearson

Vol. 47 (1973), No. 1, 229–232
Abstract

A dendritic space is a connected space in which every two points are separated by a third point. In this paper we describe a very natural method for obtaining a dendritic compactification of any connected space for which a dendritic compactification exists. The method is an extension of the familiar process of compactifying E1 by adjoining −∞ and +.

Mathematical Subject Classification 2000
Primary: 54F50
Secondary: 54D30
Milestones
Received: 28 April 1972
Revised: 13 July 1972
Published: 1 July 1973
Authors
Bennie Jake Pearson